# SDR USAA2009032390662

- Difficulty date: March 7, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197A
- Part serial: 0731
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - NR 1 SLAT DELAMINATED ON INBOARD UPPER SURFACE OF TRAILING EDGE.  REPLACED NR 1 SLAT IAW B737 57-43-1A-1 & JOB CARD 03C30227005.
